# SDR SWAA2022020310439

- Difficulty date: November 10, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 41,866 hours, 24,513 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Elongated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 193D HAS CHAFFING AND OVERSIZED HOLES ON INTERNAL SIDE OF PANEL / REPAIRED CHAFFING AND OVERSIZED HOLES ON INNER SURFACE OF FAIRING PANEL #193D IAW SRM 51-70-05-2R-6
